Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 6, NWS Mobile, AL

January 17, 2013

NWS Mobile, AL issued this small craft advisory at Jan 17, 2013, 1:07 PM CST. It took effect at Jan 17, 2013, 8:00 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2013, 1:07 PM CST (19:07 UTC)
In effect from
Jan 17, 2013, 8:00 PM CST
Expired
Jan 18, 2013, 3:00 PM CST
In force
19 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

485 
WHUS74 KMOB 171907
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
107 PM CST THU JAN 17 2013

...GALE WARNING NOW IN EFFECT FOR UNPROTECTED WATERS UNTIL 8 PM
CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

.A LOW PRESSURE SYSTEM OVER THE EXTREME SOUTHEAST STATES MOVES
OFF INTO THE ATLANTIC TONIGHT WITH STRONG WESTERLY WINDS BECOMING
NORTHWEST TODAY THEN NORTHERLY TONIGHT.  THE STRONG OFFSHORE FLOW
SUBSIDES FRIDAY INTO FRIDAY NIGHT AS HIGH PRESSURE BUILDS INTO
THE REGION.

GMZ650-655-670-675-180315-
/O.UPG.KMOB.SC.Y.0005.000000T0000Z-130118T1500Z/
/O.NEW.KMOB.GL.W.0001.130117T1907Z-130118T0200Z/
/O.NEW.KMOB.SC.Y.0006.130118T0200Z-130118T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
107 PM CST THU JAN 17 2013

...GALE WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHWESTERLY WINDS 25 TO 30 KNOTS WITH FREQUENT GUST TO NEAR
  40 KNOTS.

* SEAS: 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-180315-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-130118T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
107 PM CST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: NORTHWESTERLY WINDS AROUND 25 KNOTS OVER PROTECTED WATERS.

* SEAS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
616 
WHUS74 KMOB 172137
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CST THU JAN 17 2013

...GALE WARNING NOW IN EFFECT FOR UNPROTECTED WATERS UNTIL 8 PM
CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
9 AM CST FRIDAY...

.A LOW PRESSURE SYSTEM OVER THE EXTREME SOUTHEAST STATES MOVES
OFF INTO THE ATLANTIC TONIGHT WITH STRONG WESTERLY WINDS BECOMING
NORTHWEST TODAY THEN NORTHERLY TONIGHT.  THE STRONG OFFSHORE FLOW
SUBSIDES FRIDAY INTO FRIDAY NIGHT AS HIGH PRESSURE BUILDS INTO
THE REGION.

GMZ650-655-670-675-180545-
/O.CON.KMOB.GL.W.0001.000000T0000Z-130118T0200Z/
/O.CON.KMOB.SC.Y.0006.130118T0200Z-130118T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
337 PM CST THU JAN 17 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 9 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
9 AM CST FRIDAY. 

* WINDS: NORTHWESTERLY WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  MORE THAN 35 KNOTS IN THE EVENING.

* SEAS: 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-180545-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-130118T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
337 PM CST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: NORTHWESTERLY WINDS 20 TO 25 KNOTS OVER PROTECTED WATERS.
  GUSTS TO NEAR 34 KNOTS DURING THE EVENING.

* SEAS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
478 
WHUS74 KMOB 180522
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1122 PM CST THU JAN 17 2013

...GALE WARNING NOW IN EFFECT FOR UNPROTECTED WATERS UNTIL 8 PM
CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
9 AM CST FRIDAY...

.A LOW PRESSURE SYSTEM OVER THE EXTREME SOUTHEAST STATES WILL MOVE
INTO THE ATLANTIC TONIGHT BRINGING STRONG NORTHWEST WINDS BECOMING
NORTH LATE TONIGHT INTO SUNRISE FRIDAY. THE STRONG OFFSHORE FLOW WILL
SUBSIDE THROUGH FRIDAY NIGHT AS A HIGH MOVES INTO THE REGION.

GMZ650-655-670-675-181330-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-130118T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1122 PM CST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: NORTHWESTERLY WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  MORE THAN 35 KNOTS TONIGHT BECOMING NORTH 20 TO 25 BY SUNRISE AND
  DECREASING BELOW 20 KNOTS FRIDAY AROUND MIDMORNING.

* SEAS: 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-181330-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-130118T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1122 PM CST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: NORTHWESTERLY WINDS 20 TO 25 KNOTS OVER PROTECTED 
  WATERS. GUSTS TO NEAR 34 KNOTS DURING THE EVENING. 

* SEAS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
646 
WHUS74 KMOB 180553 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1153 PM CST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

.A LOW PRESSURE SYSTEM OVER THE EXTREME SOUTHEAST STATES WILL
MOVE INTO THE ATLANTIC TONIGHT BRINGING STRONG NORTHWEST WINDS
BECOMING NORTH LATE TONIGHT INTO SUNRISE FRIDAY. THE STRONG
OFFSHORE FLOW WILL SUBSIDE THROUGH FRIDAY NIGHT AS A HIGH MOVES
INTO THE REGION.

GMZ650-655-670-675-181400-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-130118T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1153 PM CST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: NORTHWESTERLY WINDS 25 TO 30 KNOTS WITH FREQUENT HIGHER
  GUSTS...BECOMING NORTH 20 TO 25 BY SUNRISE AND DECREASING BELOW 20
  KNOTS FRIDAY AROUND MIDMORNING.

* SEAS: 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-181400-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-130118T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1153 PM CST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: NORTHWESTERLY WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS OVER
  PROTECTED WATERS. 

* SEAS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
096 
WHUS74 KMOB 180925
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
325 AM CST FRI JAN 18 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS MORNING...

A STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA WILL GRADUALLY
DIMINISH TO BELOW 20 KNOTS THROUGH MIDDAY AS A STRONG SURFACE RIDGE
OF HIGH PRESSURE TO THE NORTH SHIFTS EAST TO THE CAROLINA COAST. 


GMZ670-675-181500-
/O.EXT.KMOB.SC.Y.0006.000000T0000Z-130118T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
325 AM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT HIGHER GUSTS
  DIMINISHING TO BELOW 20 KNOTS BY MIDDAY. 

* SEAS: 7 TO 10 FEET SUBSIDING TO 4 TO 6 FEET BY MIDDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-181500-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-130118T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
325 AM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTH WINDS 25 TO 30 KNOTS WITH HIGHER GUSTS DIMINISHING TO
  BELOW 20 KNOTS BY MID MORNING.

* SEAS: 5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET BY MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-181500-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-130118T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
325 AM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS DIMINISHING TO
  BELOW 20 KNOTS BY MID MORNING. 

* SEAS: ROUGH BECOMING CHOPPY TO A MODERATE CHOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
842 
WHUS74 KMOB 181506
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
906 AM CST FRI JAN 18 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THIS AFTERNOON FOR
UNPROTECTED WATERS...

A STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA WILL GRADUALLY
DIMINISH TO BELOW 20 KNOTS THROUGH TODAY AS A STRONG SURFACE RIDGE OF
HIGH PRESSURE TO THE NORTH SHIFTS EAST TO THE CAROLINA COAST.

GMZ650-655-181800-
/O.EXP.KMOB.SC.Y.0006.000000T0000Z-130118T1500Z/
/O.NEW.KMOB.SC.Y.0007.130118T1506Z-130118T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
906 AM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS DIMINISHING TO
  BELOW 20 KNOTS BY NOONTIME.

* SEAS: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-181615-
/O.EXP.KMOB.SC.Y.0005.000000T0000Z-130118T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
906 AM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ670-675-182100-
/O.EXT.KMOB.SC.Y.0006.000000T0000Z-130118T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
906 AM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS
  DIMINISHING TO BELOW 20 KNOTS INTO THE AFTERNOON HOURS.

* SEAS: 6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
602 
WHUS74 KMOB 181815
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1215 PM CST FRI JAN 18 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THIS AFTERNOON
FOR UNPROTECTED WATERS...

A STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA WILL GRADUALLY
DIMINISH TO BELOW 20 KNOTS THROUGH TODAY AS A STRONG SURFACE
RIDGE OF HIGH PRESSURE TO THE NORTH SHIFTS EAST TO THE CAROLINA
COAST.

GMZ650-655-181915-
/O.EXP.KMOB.SC.Y.0007.000000T0000Z-130118T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1215 PM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ670-675-182100-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-130118T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1215 PM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS 
  DIMINISHING TO BELOW 20 KNOTS INTO THE AFTERNOON HOURS. 

* SEAS: 6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 11:30 AM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Jan 17, 11:30 AM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CST THU JAN 17 2013

.AVIATION...(18Z ISSUANCE)GENERAL MVFR CONDITIONS ACROSS THE
AREA...WITH LIGHT SHSN ACROSS THE NORTHERN QUARTER OF THE FA...WITH
GRADUALLY CLEAR OUT FROM THE SOUTHWEST THIS AFTERNOON INTO TONIGHT.
STRONG NORTHWESTERLY WINDS ARE EXPECTED TO LAST THROUGH MOS OF THE
AFTERNOON...THEN SETTLE TO A MODERATE NORTHERLY TONIGHT WITH THE
CLEARING SKIES.

/16

&&

.SHORT TERM (TODAY AND TONIGHT)...AN UPPER LOW SEEN CURRENTLY OVER
NORTHERN LOUISIANA ADVANCES EASTWARD ACROSS CENTRAL MISSISSIPPI AND
CENTRAL ALABAMA TODAY WITH A SURFACE LOW OVER WEST CENTRAL GEORGIA
DEEPENING WHILE MOVING TO NEAR COASTAL SOUTH CAROLINA.  AREA RADARS
CURRENTLY SHOW PATCHY PRECIPITATION WEST AND NORTH OF THE FORECAST
AREA WITH PATCHY DRIZZLE/LIGHT RAIN ONGOING ACROSS PORTIONS OF THE
FORECAST AREA.  TEMPERATURES HAVE BEEN TRENDING SLOWLY COLDER
OVERNIGHT WITH MID TO UPPER THIRTIES OVER THE WESTERN PORTION OF THE
AREA AND LOWER TO MID FORTIES OVER THE EASTERN PORTION.  THE
PRECIPITATION IMMEDIATELY WEST AND NORTH OF THE FORECAST AREA IS
STILL IN THE FORM OF LIGHT RAIN BUT HAS SWITCHED OVER TO LIGHT SNOW
AROUND AND WEST OF A MCB...JAN...STF LINE.  THIS IS BOTH A DIFFICULT
POP AND PRECIP TYPE FORECAST THIS MORNING AS TEMPERATURES TREND
SLIGHTLY COOLER DURING THE OVERNIGHT HOURS FOLLOWED BY A PUSH OF
DRIER AIR LATER THIS MORNING INTO THE EARLY AFTERNOON WHICH WILL
BRING AN END TO THE PRECIPITATION.  THE INFLUX OF PROGRESSIVELY
DRIER AIR IS CURRENTLY AFFECTING PRECIPITATION DEVELOPMENT PER AREA
RADARS WITH AN OVERALL DECREASE NOTED ACROSS SOUTHEAST LOUISIANA AND
SOUTHEAST MISSISSIPPI.  BASED ON THIS...WILL HAVE SLIGHT CHANCE POPS
OVER THE SOUTHWESTERN PORTION OF THE FORECAST AREA THIS MORNING BUT
INCREASING TO CATEGORICAL POPS OVER THE NORTHERNMOST PORTION WHERE
BOTH THE BEST LIFT AND MOISTURE WILL BE PRESENT.  WILL HAVE SMALL
POPS OVER THE NORTHEAST PORTION OF THE AREA THIS AFTERNOON AS THE
DRIER AIR TAKES AN INCREASING TOLL AND LIFT DECREASES AS WELL WITH
THE SURFACE LOW CONTINUING FURTHER EAST.  DRY CONDITIONS FOLLOW FOR
TONIGHT.  WHILE MODEL SOUNDINGS CONTINUE TO HAVE A PROFILE
SUPPORTIVE FOR A WINTRY MIX OF PRECIPITATION OVER THE NORTHWESTERN
FOURTH OF THE AREA...THE SWITCH OVER TO A WINTRY MIX IN THE OBSERVED
DATA HAS REMAINED FURTHER WEST AND NORTH AND APPEARS TO BE A RESULT
OF THE DRIER AIR WORKING INTO THE AREA AS WELL AS LOWER LEVEL
TEMPERATURES NOT DROPPING OFF QUITE AS LOW AS EXPECTED.  THIS MAKES
FOR A VERY DIFFICULT PRECIP TYPE FORECAST WITH ATMOSPHERIC
CONDITIONS RUNNING RAZOR CLOSE BETWEEN RAIN AND SNOW OVER THE
NORTHWESTERN PORTION AND HAVE GONE WITH A MIX OF LIGHT RAIN AND
LIGHT SNOW THIS MORNING OVER INTERIOR SOUTHEAST MISSISSIPPI AND
INTERIOR SOUTHWEST ALABAMA WITH AN OTHERWISE LIQUID PRECIPITATION
TYPE FORECAST.  RELATIVELY WARM GROUND CONDITIONS WILL PREVENT ANY
ACCUMULATION IN THE AREA.  WILL CONTINUE THE WIND ADVISORY FOR THE
AREA TODAY FOR BREEZY WESTERLY WINDS BECOMING NORTHWEST. /29

&&

.LONG TERM (FRIDAY THROUGH NEXT THURSDAY)...THE EXTENDED WILL
FEATURE DRY WEATHER FOR A CHANGE. TEMPERATURES WILL START OFF COOL
ON FRIDAY WITH HIGHS ONLY IN THE MID 50S...HOWEVER THEY WILL MODIFY
THROUGH THE WEEKEND WITH LOW TO MID 60S EXPECTED SATURDAY AND
SUNDAY. AN EASTERN CONUS TROUGH WILL AMPLIFY LATE IN THE WEEKEND
INTO EARLY NEXT WEEK WITH A DRY COLD FRONTAL PASSAGE EXPECTED ON
MONDAY WITH HIGHS DROPPING BACK INTO THE 50S. THE GLOBAL MODELS ARE
NOT PROJECTING AS DEEP OF A TROUGH NEXT WEEK AND ARE NOW QUICKLY
MOVING IT EAST WITH ZONAL FLOW DEVELOPING BY LATE IN THE PERIOD.
THIS RESULTS IN TEMPS THAT DO NOT GET AS COLD AND MODIFY RAPIDLY.
/13

&&

.MARINE...A LOW PRESSURE SYSTEM OVER THE EXTREME SOUTHEAST STATES
MOVES OFF INTO THE ATLANTIC TONIGHT WITH STRONG WESTERLY WINDS
BECOMING NORTHWEST TODAY THEN NORTHERLY TONIGHT.  THE STRONG
OFFSHORE FLOW SUBSIDES FRIDAY INTO FRIDAY NIGHT AS HIGH PRESSURE
BUILDS INTO THE REGION.  A LIGHT NORTHERLY FLOW PREVAILS FOR
SATURDAY AND SUNDAY AND THEN INCREASES ON MONDAY AS STRONGER HIGH
PRESSURE BUILDS INTO THE REGION. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      51  31  55  35  64 /  20  00  00  00  00
PENSACOLA   50  35  56  38  62 /  20  05  00  00  00
DESTIN      49  38  57  40  59 /  30  05  00  00  00
EVERGREEN   46  31  55  29  63 /  50  05  00  00  00
WAYNESBORO  49  29  55  28  61 /  60  05  00  00  00
CAMDEN      45  29  54  28  61 /  80  05  00  00  00
CRESTVIEW   48  33  58  30  65 /  40  05  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

MS...WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Jan 17, 6:23 AM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
623 AM CST THU JAN 17 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
623 AM CST THU JAN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A POWERFUL UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION TODAY
AND A WINTRY MIX OF PATCHES OF LIGHT RAIN AND LIGHT SNOW IS POSSIBLE
THIS MORNING ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR
SOUTHWEST ALABAMA WITH PATCHES LIGHT RAIN AND DRIZZLE ACROSS THE
REMAINDER OF THE AREA. NO ACCUMULATION OF SNOW IS EXPECTED. COLD
TEMPERATURES ARE EXPECTED TONIGHT ACROSS THE AREA...RANGING FROM
AROUND THIRTY WELL INLAND TO LOWER TO MID THIRTIES NEAR THE COAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COLD NIGHTS ARE IN STORE FOR THE REGION FOR MOST OF THE PERIOD WITH
DAYTIME TEMPERATURES MOSTLY BELOW SEASONABLE LEVELS. OVERNIGHT LOWS
WILL GENERALLY RANGE FROM THE UPPER TWENTIES TO LOWER THIRTIES WELL
INLAND TO MID TO UPPER THIRTIES CLOSER TO THE COAST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-181230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
623 AM CST THU JAN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS OVER THE MARINE WILL LIKELY CREATE HAZARDOUS CONDITIONS
FOR SMALL CRAFT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT FRIDAY MORNING AND AGAIN MONDAY NIGHT
THROUGH TUESDAY MORNING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 1:07 PM CSTGale WarningMOB7 hr

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.